Preterala sa kremom, pa postala „žena-GUŠTER“ (foto, video)

Zbog ekcema, problema s kožom, od pete godine je koristila kreme sa kortikosteroidima. Sada ima 28. godina, a prošle godine je saznala da izazivaju zavisnost pa je prestala da ih koristi, a onda je usledio horor: umor, mučnine, nagli gubitak težine, zaboravnost, zbunjenost.

https://www.instagram.com/p/Bvue4z6Husd/

Luis King iz britanskog Hampšira morala je zbog nesnosnih bolova i stalnog krvarenja kože da napusti posao i sad se o njoj brinu roditelji, piše Daily Mail.

https://www.instagram.com/p/BvmIDWIniIt/

„Volela sam steroide jer su mi pomagali kad sam imala bolove, ali sad ih mrzim jer su me pretvorili u ovo. Celo lice mi se ljušti, osećam se kao žena-gušter“, požalila se.

„Moj seksualni život je nepostojeći. Bolest je veliki teret meni i mom dečku Brendonu. On je strpljiv, ali gotovo da ne možemo imati fizički kontakt, čak ni poljubac“, ispričala je Luis.

View this post on Instagram

Day 80: now this is a story, all about how.. my life got flipped-turned upside down… . Not long ago I would take the piss out of anyone who posted about going through a ‘journey’. I just found the whole instagram Journey thing to be hipster, patronising and annoying. In fact, I just couldn’t relate. Journeys & battles in life break us down and allow a restart. Ditching topical steroids and going through a brutal withdrawal (like so many of you) was like pressing my own restart button. . I’ve been through a couple of hardships in my life but nothing like this. I grew up in a very stable home and always felt loved by two unbelievable parents. My brother James and I moved around a lot as kids and this just made us stronger. However, I was often the ‘new girl’. This lead to some pretty severe social anxiety/depression in my twenties. To be fair, it was probably a combination of a chemical in-balance, unresolved childhood social awkwardness & too much partying (opps). . Little did I know that the depression I had suffered at 21 would be holding me up during TSW. The strength I built during that time is now part of my make up. To come out the other side of depression to see in colour again just solidifies the fact that there will be a beautiful life after TSW. Life goes on, after all. . Life teaches you a million lessons, every single fucking day, you just don’t know when the test will be… . TSW, you reminded the chick who thought she was weak as fuck, that in fact she is a motherfucking warrior and always was. A 360 degree view is all she needed to see it. Fucking hipster! 😉 . Now let me extend this to you, TSW sufferer… what you are going through right now; the pain/the discomfort/the fear/the fact you have to live on – I promise this will stay with you forever, in a positive way. The strength you have found or created during this period will be the hand pulling you up through trials & tribulations in years to come. 🌸

A post shared by Louise King (@louigi.skin) on

„Lako je navući se na kremu sa steroidima jer daje dobre rezultate, ali ne rešava problem, samo je potrebna sve jača i jača doza. Skidanje sa nje je bilo najteže što sam ikada doživela. To je ostavilo grozne posledice na sve u mom životu. Da su moji roditelji znali ovo što ja sad znam, nikad me ne bi mazali tom kremom“, kaže.

Vremenom joj se stanje kože pogoršalo i ekcem i ljuštenje kože proširili su se po licu i telu. Lekari su joj i dalje prepisivali sve veće doze kreme sa steroidima.

Posumnjala je da joj ta krema samo pogoršava stanje, pa je 2018. u potpunosti prestala da je koristi. Borila se s brojnim simptomima nakon prestanka korišćenja, a stanje joj se još više pogoršalo. Ipak je ne koristi…

(Daily Mail)

Napišite komentar

Najnovije iz rubrike